Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Went for laser hair removal. Is there any thing to make beauty mark darker or stop it from disappearing?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 474 Questions
Question
Hi I went in for laser hair removal and by beauty XXXXXXX may have been lasered, it seems alot lighter it used to be dark brown and now it is a light brown almost a red .... will it continue to dissappear... Im freaking out I love my beauty mark!..... is there any thing i can do to make it darker ? or stop it from disappearing
Posted Wed, 8 Aug 2012 in Skin Hair and Nails
 
 
Answered by Dr. Pravin Banodkar 1 hour later
Hello
I would be pleased to answer your question.

If the Laser has touched the pigmented XXXXXXX , there is a chance that the beauty XXXXXXX might have lightened. However , it will not disappear and may become darker over a period of time . That means it will surely regain its color as the Laser used for Hair removal is not effective enough to permanently remove any pigmented XXXXXXX and the pigment grows back in the skin marks.

Thanks and Take care
Above answer was peer-reviewed by
 
Follow-up: Went for laser hair removal. Is there any thing to make beauty mark darker or stop it from disappearing? 14 hours later
Is there any way to darken it back, should I expose it to more sunlight or will it darken by itself?
 
 
Answered by Dr. Pravin Banodkar 18 hours later
Hello
Thanks for the reply .

No there is no method to darken the beauty XXXXXXX . You should give it its time to retain the color . Do not keep exposing it to sunlight to make it darker as it can result in cancer changes.

Thanks and Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor